# SDR YV3R2021011100419

- Difficulty date: January 7, 2021
- Submitted: January 11, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HG
- Make and model: Robsin R44
- Aircraft serial: 2615
- Aircraft time: 100 hours
- Engine: Lyc O540F1B5
- System (JASC): 7800 · Engine Exhaust System
- Part: Shield
- Part number: D3141
- Part serial: LOT65
- Condition: Cracked
- Location: Exhaust
- Part time: 100 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED EXHAUST SHIELD ASSEMBLY P/N: D314-1 WAS CRACKED.
